| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm micl13.2; -9.0 diopter implantable collamer lens into the patient's eye.The surgeon reports excessive vaulting and the lens was explanted.Attempts to gather additional information have been unsuccessful.
Additional Manufacturer Narrative
H3: device evaluation: lens was returned in a contact lens and dry.Visual inspection found the lens haptic torn with residue throughout the lens.Dimensional inspection found the lens within specifications.Claim#: (b)(4).